# SDR IPXA2021072772140

- Difficulty date: July 7, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 78,973 hours, 17,185 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Torque Box
- Part number: AEA01151
- Condition: Cracked
- Location: L3 Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CL3 DOOR JAMB FWD TORQUE BOX WEB LOWER LIGHTNING HOLE IS CRACKED.REPAIRED CRACKED L3 DOOR JAMB FWB TORQUE BOX WEB (INNER SKIN) AT LOWER LIGHTNING HOLE IAW VT-SAA EA 011-5310-01-A9226 REV. IR AND UPS EO MD11-5310-81096-A. REF. FAA FORM 8100-9 SIGNED BY P. LAU (AR-830967) DATED 07/22/2021. (MAJOR)
